More Hydrocodone-Acetaminophen Tablets Recalled
A nationwide recall of three lots of hydrocodone-acetaminophen tablets was voluntarily issued by Mylan Institutional over the potential for the painkillers to contain a higher dose of acetaminophen or hydrocodone than indicated on the label.
According to the label, the intended dose of hydrocodone and acetaminophen is supposed to be 10 milligrams and 500 milligrams respectively, writes WebMD Health News. No injuries have been reported to date.
The recall notice from the U.S. Food and Drug Administration (FDA) says the recalled tablets may contain a higher percentage of acetaminophen, which could cause adverse effects such as liver damage in patients taking other acetaminophen-containing drugs, those with liver disease, or those who consume three drinks or more of alcohol on a daily basis.
Taking a higher dose of hydrocodone could lead to side effects such as sedation or respiratory depression, especially in patients who are elderly, have severe kidney or liver impairment, or are also taking interacting medications.
The three lots recalled include 3037841, 3040859, and 3042573, which were produced by Qualitest Pharmaceuticals and repackaged and distributed by Mylan Institutional, says the FDA. Earlier this month, a recall of 101 batches of this drug was issued by Qualitest Pharmaceuticals.
If you or a loved one has been harmed by a dangerous drug, contact Sokolove Law for a free legal consultation and to find out if a dangerous drugs lawyer may be able to help you.